MathSciNet Relay Station
MathSciNet bibliographic data
MR2276616 58D29 (51M16 52B99)
Schlenker, Jean-Marc Small deformations of polygons and polyhedra. Trans. Amer. Math. Soc. 359 (2007), no. 5, 2155–2189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement